MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN

ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Catalog Number 04T75-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1, patient identifier completed information: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated alinity i insulin results for a 77-year-old male with a history of gastric cancer, hypoglycemia secondary to dumping syndrome (october).The patient was under the metabolic medicine departments care for post-operative hypoglycemic episode (october) but is not currently experiencing hypoglycemia.The patient did not have any findings in the pancreas, nor did the patient have insulin administered.The following data was reported: historical results provided from (b)(6).Insulin result = 22 uu/ml.On (b)(6) 2025, sid (b)(6): insulin result at 15:16 = 225.7uu/ml (raw result of 225.734 uu/ml).Insulin 1:2 dilution result at 15:53 = 232.6 uu/ml (result value provided without multiplying.The dilution factor of 2 = 116.3 uu/ml (raw result of 116.294 uu/ml).Undiluted insulin result at 16:09 = 228.2 uu/ml (raw result of 228.233 uu/ml).Other laboratory tests provided: cea result at 15:15 = 1.45 ng/ml.Ca 19-9 result at 15:16 = 14.41 u/ml.Glucose levels: previous result = 117; current result (today) = 131 there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint evaluation for falsely elevated alinity i insulin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity i insulin assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 80511lp88 and sublot lp88.The device history record review did not identify any nonconformances, potential nonconformance, or deviations associated with the lot and complaint issue.The overall performance of alinity i insulin reagents in the field was reviewed using data from customers worldwide.The patient¿s data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 80511lp88 is within the established control limits.Therefore, no unusual reagent lot performance was identified.Labeling was reviewed and found to adequately address the issue.Based on the investigation, no systemic issue or deficiency of the alinity i insulin for lot number 80511lp88 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated alinity i insulin results for a 77-year-old male with a history of gastric cancer, hypoglycemia secondary to dumping syndrome (october).The patient was under the metabolic medicine departments care for post-operative hypoglycemic episode (october) but is not currently experiencing hypoglycemia.The patient did not have any findings in the pancreas, nor did the patient have insulin administered.The following data was reported: historical results provided from (b)(6): insulin result = 22 uu/ml on (b)(6) 2025, sid (b)(6): insulin result at 15:16 = 225.7uu/ml (raw result of 225.734 uu/ml) insulin 1:2 dilution result at 15:53 = 232.6 uu/ml (result value provided without multiplying the dilution factor of 2 = 116.3 uu/ml (raw result of 116.294 uu/ml)) undiluted insulin result at 16:09 = 228.2 uu/ml (raw result of 228.233 uu/ml) other laboratory tests provided: cea result at 15:15 = 1.45 ng/ml ca 19-9 result at 15:16 = 14.41 u/ml glucose levels: previous result = 117; current result (today) = 131 there was no impact to patient management reported.

Brand Name
ALINITY I INSULIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23976164
Report Number3002809144-2026-00003
Device Sequence Number4630948
Product Code CFP
UDI-Device Identifier00380740150815
UDI-Public(01)00380740150815(17)260527(10)80511LP88
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2026
Device Catalogue Number04T75-20
Device Lot Number80511LP88
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age77 YR
Patient SexMale